MathSciNet Relay Station
MathSciNet bibliographic data
MR2336572 (2009a:46017) 46B15 (40C05 46B20 46B25)
Aizpuru, Antonio; García-Pacheco, Francisco J.; Pérez-Eslava, Consuelo Matrix summability and uniform convergence of series. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3571–3579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement